# SDR 99ZZZX100

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CZ
- Make and model: Beech 99
- Aircraft serial: U52
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 993880023
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT GEAR DUE TO PUMP WEAKENING CAUSED BY LEAKING/WORN SEALS AND BLEED DOWN OF SYSTEM.
